MathSciNet Relay Station
MathSciNet bibliographic data
MR704607 (84h:45004) 45D05 (34D20 45J05)
Burton, T. A.; Mahfoud, W. E. Stability criteria for Volterra equations. Trans. Amer. Math. Soc. 279 (1983), no. 1, 143–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement